# SDR DALA2020020631925

- Difficulty date: January 31, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 49,058 hours, 4,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7109, L/P 1469163) CRACK INDICATION FOUND ON 01EA FASTENER HOLE DURING HFEC OPEN HOLE INSPECTION ON RHW L/E I/B SLAT #8 AS MARKED. CORRECTIVE ACTION: RHW LEADING EDGE I/B SLAT #8 OUTER SKIN-FASTENER HOLE CRACKED AREA OF SKIN CUTOUT AND REPAIRED IAW B777-200 SRM 57-43-01-2R-14 REPAIR 14 FIG 202.
